xanax 2mg, and methadose 70mg to paxil 40mg, xanax 1mg and methadose 70mg. Symptoms are dizziness, problems with vision, constipation, lack of appetite, deep depression, confusion. anxiety and itchy feet. When patient takes methedose and Pristiq withdrawl symotoms increase double fold.what could patient take to bring system back to balance?
I need to know what antidepressant is safe to use when patient has been switched from pristiq50mg?
- 15 Mar 2011 by williedew
- 16 Mar 2011
- methadose, paxil, xanax, depression, constipation, anxiety, opiate withdrawal, pain, panic disorder, anxiety and stress, confusion, antidepressant, appetite, vision
Unfortunately, I'm not clear on what you are taking or what you are switching to. You are presently taking methadose, xanax and paxil or pristiq? Are you coming off the Pristiq and having withdrawls?
If you are having the symptoms you listed then you definitely need to discuss with the doctor asap. Antidepressants like Paxil and Pristiq must be tapered off of slowly so to prevent withdrawl symptoms.
Please post again and tell us what you are taking and what you are coming off of. I want to answer your question but I must be clear on what you are coming off of and what you are taking.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Oct 2010 • 8 answers
Posted 20 Nov 2010 • 7 answers
Posted 11 Dec 2010 • 5 answers
For those who found relief with an antidepressant did you just one day start feeling good or was it?
Posted 16 Aug 2013 • 2 answers
Posted 5 Apr 2016 • 2 answers